Medicine's suppose to make you feel better, right?

Discussion in 'General Discussion' started by TheIncredibleHulk, Oct 26, 2006.

  1. TheIncredibleHulk

    TheIncredibleHulk Find Gary Busey!

    Joined:
    Oct 20, 2003
    Posts:
    8,237
    Trophy Points:
    227
    Likes:
    +13
    I went to the doctor last week because I've had a cold that I couldn't get rid of. I always have a slight cough. I've done it since I was little. So the doctor thinks its caused from allergies. We've talked about it before, and he suggested the same thing before. Gave me some kinda decongestive medicine and a nasal spray. Also gave me some medicine for some stomache problems I've been having. So I gave them a try. When I got the prescriptions filled, I found that the stomache med will make you dizzy, while the decon med will make you dizzy and sleepy. Thought nothing of it, take it when I don't have to work. So I took it the first night, and found that they weren't kidding. Even made a thread about it in the Fuzzy. Couldn't take them all weekend because of work. So I started taking them like I'm suppose to Tuesday night. Evenings and Mornings. Big mistake! The world around me has been spinning non stop. My cough has gotten worse. Wedsnday, I was afraid to even drive. I'm coughing up tons of phlem. But I tried to sleep tonight. and I can't. So I laid there for a few hours trying to sleep and not wake up my wife, who has school in the morning. And the whole time, I can feel the room spinning. So, I got up. I figured I might as well sit at the computer than wake my wife up with my tossing and turning. Room's gonna spin no matter what. So what happened to medicine that was suppose to make you feel better? Cause I feel 10 times worse than I did before I started taking them.
     
  2. Greyryder

    Greyryder Kitbashed

    Joined:
    May 9, 2004
    Posts:
    4,585
    Trophy Points:
    186
    Likes:
    +0
    Sounds like you're better off, without the medicine.

    Worst I ever had was an asthma medicine that made me wheeze right after I took it. I told the doctor. and he prescribed a larger dose for me. Made me wheeze all damn day, no matter how much I used the rescue inhaler.

    Well, there was the time I found out that penicillin gives me a rash....
     
  3. ashe5k

    ashe5k Well-Known Member

    Joined:
    Jul 1, 2002
    Posts:
    3,396
    Trophy Points:
    186
    Likes:
    +0
    When they put my wife on Claritin-D she was like a zombie. Literally. I had to pull her around to go anywhere and she could barely function.

    I do know that my wife got bronchitis this week and it started as a little cold. You might want to get a second opinion on the meds and your situation.
     
  4. Nerd Bomber

    Nerd Bomber Consulting your needs

    Joined:
    Jul 16, 2002
    Posts:
    5,690
    Trophy Points:
    211
    Likes:
    +0
    The best medicines are the ones that make you cry!
     
  5. TheIncredibleHulk

    TheIncredibleHulk Find Gary Busey!

    Joined:
    Oct 20, 2003
    Posts:
    8,237
    Trophy Points:
    227
    Likes:
    +13
    I finally went back to bed about 530 this morning. I felt like I was on a boat and I kept watching the clock move. Not taking those meds anymore.
     
  6. Foster

    Foster Super Mod

    Joined:
    Mar 26, 2003
    Posts:
    32,069
    News Credits:
    7
    Trophy Points:
    312
    Likes:
    +12
    The world IS spinning. The medicine is only making you aware of it.
     
  7. Renidragon

    Renidragon Toys on my table!

    Joined:
    Jan 18, 2005
    Posts:
    4,619
    Trophy Points:
    202
    Likes:
    +3
    Yeah man, if your medicine is making you feel worse or doing things that you don't like... stop takin' em.

    Those sound like meds I'd take if I wanted to get high. :p 

    I actually had anti-depressants that I managed to get myself off of a while back that were the exact opposite... if I stopped taking em, I'd get head rushes and dizzy spells. I hated them so much.
     
  8. My03Tundra

    My03Tundra LOVES TO EDIT POSTS!!

    Joined:
    Nov 24, 2005
    Posts:
    3,583
    Trophy Points:
    201
    Likes:
    +0
    Ebay:
    I've had some medicines that made me WORSE.
     
  9. Methos

    Methos ...Hail Megatron

    Joined:
    May 7, 2003
    Posts:
    1,587
    Trophy Points:
    161
    Likes:
    +0
    I spent most of my childhood sick due to meds,One day I stopped taking them and I haven't been sick since.
     
  10. ambushbug74

    ambushbug74 Stroke me, Stroke me! TFW2005 Supporter

    Joined:
    Dec 7, 2002
    Posts:
    7,750
    Trophy Points:
    241
    Likes:
    +0
    I just found out that is has the same reaction on me.
     
  11. TheIncredibleHulk

    TheIncredibleHulk Find Gary Busey!

    Joined:
    Oct 20, 2003
    Posts:
    8,237
    Trophy Points:
    227
    Likes:
    +13
    I went back to the doctor on Tuesday. Seen the other doctor that's in the office. This one thinks I have asthma, which is what I've thought for years. The doctor I've been seeing thinks its allergies, so he's been giving me allergy medicine. So I've got an inhaler now, was told to try it and see him again in two weeks. Seems like its working so far......
     
  12. Zero Prime

    Zero Prime Windows user no more

    Joined:
    Aug 8, 2004
    Posts:
    2,587
    Trophy Points:
    186
    Likes:
    +0
    Glad to here that something is working.

    I've had a similar experience. Back in the Navy I had some breathing problems. One of the Docs said it was because I smoked and that I had a cold. He gave me some type of medicine that made me throw up every time I ate something and I could barely stay awake. My chief sent me back and I requested to see the officer in charge. It turned out that my body couldn't handle the extreme temperature change (we went underway in Feb and it was about 20 or so degrees and arrives in the Mediterranean and it was 98 degrees with about 100% humidity in 2 days) and he gave me an inhaler. I felt great after that.
     
  13. misterd

    misterd Well-Known Member

    Joined:
    Aug 10, 2002
    Posts:
    3,700
    Trophy Points:
    186
    Likes:
    +0
    Depends on the medicine. Some medicines will make you feel like shit while they work on what really is ailing you.

    Remember that medicines are general drugs meant for people with unique biochemistries. No one will react to all medicines the same way.
     

Share This Page